Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 90, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 27, 2019, 6:05 PM CDT for 4 counties in Tennessee. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2019, 6:05 PM CDT (23:05 UTC)
- Expired
- Jun 27, 2019, 6:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, TN, Robertson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:05 PM CDT | TSTM WND DMG | 4 Nnw Cairo Bend, TN | TREES DOWN NEAR ACADEMY AND BRADSHAW |
| Jun 27, 6:15 PM CDT | TSTM WND GST 65 | Old Hickory, TN | ESTIMATED 65 MPH WIND GUST. |
| Jun 27, 6:20 PM CDT | TSTM WND DMG | Gallatin, TN | TREE DOWN ACROSS DICKERSON BAY DR. |
| Jun 27, 6:33 PM CDT | TSTM WND DMG | 1 Nnw Ridgetop, TN | TREE FELL ON HOUSE AND PARTIALLY CAME THROUGH LIVING ROOM CEILING. |
| Jun 27, 6:34 PM CDT | TSTM WND DMG | Greenbrier, TN | TREES DOWN ACROSS THE EASTERN HALF OF COUNTY. TREE DOWN ON A HOUSE IN GREENBRIER. |
| Jun 27, 6:36 PM CDT | TSTM WND DMG | 1 Se Portland, TN | TREES DOWN ON POWER LINES ON OLD WESTMORELAND RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
352
WUUS54 KOHX 272305
SVROHX
TNC037-147-165-189-272345-
/O.NEW.KOHX.SV.W.0090.190627T2305Z-190627T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
605 PM CDT Thu Jun 27 2019
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Northeastern Davidson County in Middle Tennessee...
Sumner County in Middle Tennessee...
Northwestern Wilson County in Middle Tennessee...
Eastern Robertson County in Middle Tennessee...
* Until 645 PM CDT.
* At 605 PM CDT, severe thunderstorms were located along a line
extending from near Millersville to near Lebanon, moving north at
35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gallatin, Lebanon, Hendersonville, Goodlettsville, White House,
Millersville, Greenbrier, Westmoreland, Ridgetop, Cross Plains,
Portland, Old Hickory, Orlinda, Bethpage, Oak Grove, Bledsoe Creek
State Park and Cottontown.
This includes the following highways...
Interstate 65 between mile markers 93 and 120.
Interstate 24 between mile markers 37 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3657 8623 3645 8625 3645 8627 3636 8627
3636 8628 3635 8628 3634 8627 3623 8629
3624 8658 3629 8685 3660 8682 3663 8650
TIME...MOT...LOC 2305Z 183DEG 31KT 3636 8674 3623 8629
HAIL...0.75IN
WIND...60MPH
$$
Schaper1 follow-up statement
233
WWUS54 KOHX 272331
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
631 PM CDT Thu Jun 27 2019
TNC189-272340-
/O.CAN.KOHX.SV.W.0090.000000T0000Z-190627T2345Z/
Wilson TN-
631 PM CDT Thu Jun 27 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3658 8628 3637 8631 3637 8684 3660 8682
3663 8650
TIME...MOT...LOC 2330Z 178DEG 25KT 3651 8680 3650 8636
$$
TNC037-147-165-272345-
/O.CON.KOHX.SV.W.0090.000000T0000Z-190627T2345Z/
Davidson TN-Sumner TN-Robertson TN-
631 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN DAVIDSON...SUMNER AND EASTERN ROBERTSON COUNTIES...
At 630 PM CDT, severe thunderstorms were located along a line
extending from near Springfield to 7 miles southwest of Westmoreland,
moving north at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gallatin, White House, Millersville, Greenbrier, Ridgetop, Cross
Plains, Portland, Orlinda, Cottontown, Bethpage, Oak Grove and
Bledsoe Creek State Park.
This includes Interstate 65 between mile markers 101 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3658 8628 3637 8631 3637 8684 3660 8682
3663 8650
TIME...MOT...LOC 2330Z 178DEG 25KT 3651 8680 3650 8636
HAIL...0.75IN
WIND...60MPH
$$
SchaperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:17 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 27, 3:17 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Nashville TN 317 PM CDT Thu Jun 27 2019 .DISCUSSION... Small scale MCV expected to continue moving southwestward over the next few days. However, influences will continue to be felt from late afternoon into evening hrs across mid state region. No particular model has a good handle on expected areal coverage thru this evening, thus went with a blend of models thru this evening, leaving out the more aggressive NAM/NAM Nest solutions when it comes to keeping MCV circulation well defined. Just a good amount of uncertainty here with no real sfc/upper level features of note other than MCV circulation across our southwest. Best convective potential thru late afternoon hrs looks to be generally across locations south of I-40 and west of I-65, with some model solutions showing a band of shwrs/tstms moving nwd into the Nashville Metro Area as the evening hrs approach. Thus broke out a late this afternoon zone grouping which will more than likely need to be updated as the remainder of the afternoon hrs progress. A few strong tstms possible with brief heavy rainfall as tstms will generally be not moving that fast. Latest updated SPC Day One Convective Outlook as moved marginal risk now well southwest of mid state region into srn MS. However, that does not mean that a few strong tstms if not a couple of iso svr tstms or two can still not happen across the mid state region thru this evening. As for the rest of the forecast thru Independence Day, if one was looking for a typical summertime pattern across the mid state region, one will certainly be in store for the mid state region from after convection ends this evening thru Independence Day. Sfc ridging influences stationed off to our east. Upper level ridging influences prevailing, but enough moisture beneath it to support mainly iso to sct shwrs/tstms during the afternoon and evening hrs. Went with a blended model solution here. If one leans toward the latest GFS solution, that means a little better chance of shwrs/tstms as Independence Day approaches as it has upper level ridging influences weakening with a more swly flow pattern aloft developing versus the latest ECMWF solution that keeps upper level riding in place. To better describe the overall wx pattern thru Independence Day, with with coverage terms instead of probability terms. Otherwise, generally ptcldy skies are expected thru Independence Day. Overnight lows and afternoon high temps will continue to be a little above seasonal normal values thru forecast period. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions will be predominant through most of the current TAF cycle. VCTS will be possible at CKV/BNA/MQY, which could lead to MVFR conditions if a thunderstorm were to pass directly over the terminal. Showers/thunderstorms will move out by 03Z areawide, with VFR conditions overnight. Light winds will become more southerly by tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 90 70 91 72 / 70 40 0 20 0 Clarksville 65 88 68 89 70 / 40 30 10 20 10 Crossville 63 84 64 85 67 / 20 50 0 20 10 Columbia 65 89 69 90 70 / 50 40 10 20 10 Lawrenceburg 66 88 70 89 70 / 50 50 10 30 10 Waverly 64 89 70 90 70 / 40 40 10 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........MacDonald
Hazardous weather outlook, Jun 27, 8:56 AM CDT, 9 hours 9 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 856 AM CDT Thu Jun 27 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-281000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 856 AM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms for locations around and south of the I-40 Corridor and along and west of the I-24 Corridor mainly this afternoon through the early evening hours tonight. Primary concern with any strong to severe thunderstorms that develop will be strong to damaging winds. Brief, localized flooding is also possible with slow moving thunderstorms. Pea to marble size hail may also occur. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected as of this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Local storm report, Jun 27, 4:47 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
447 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 5 NW COOKEVILLE 36.21N 85.57W
06/27/2019 PUTNAM TN EMERGENCY MNGR
TREES DOWN ACROSS NORTHWESTERN PORTION OF COUNTY.
&&
EVENT NUMBER OHX1900411
21Special weather statement, Jun 27, 5:10 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Nashville TN
510 PM CDT Thu Jun 27 2019
TNZ062-075-077-272245-
Rutherford TN-Coffee TN-Bedford TN-
510 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...
NORTHWESTERN COFFEE AND EAST CENTRAL BEDFORD COUNTIES UNTIL 545 PM
CDT...
At 510 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Manchester, moving north at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Beechgrove.
This includes Interstate 24 between mile markers 94 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3557 8630 3572 8627 3571 8621 3570 8620
3570 8619 3569 8619 3567 8616 3565 8614
3555 8622
TIME...MOT...LOC 2210Z 189DEG 27KT 3561 8624
SchaperSpecial weather statement, Jun 27, 5:19 PM CDT, 46 minutes before
Special Weather Statement National Weather Service Nashville TN 519 PM CDT Thu Jun 27 2019 TNZ008-009-028>031-272300- Wilson TN-Trousdale TN-Sumner TN-Jackson TN-Macon TN-Smith TN- 519 PM CDT Thu Jun 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SMITH...JACKSON...SOUTHEASTERN SUMNER...NORTHEASTERN WILSON...SOUTHEASTERN MACON AND TROUSDALE COUNTIES UNTIL 600 PM CDT... At 518 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Gainesboro to Lebanon. Movement was northwest at 5 mph. Pea size hail and winds in excess of 30 mph will be possible with these storms. Locations impacted include... Gallatin, Lebanon, Carthage, Gainesboro, Hartsville, South Carthage, Tuckers Crossroads, Whitleyville, Dixon Springs, Pleasant Shade, Bledsoe Creek State Park, Dickerson Chapel Recreation Area and Granville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. If on or near a lake, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 3649 8569 3637 8654 3611 8632 3631 8555 TIME...MOT...LOC 2218Z 137DEG 6KT 3633 8568 3619 8630 13
Local storm report, Jun 27, 5:20 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
520 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD SPRING HILL 35.74N 86.92W
06/27/2019 MAURY TN EMERGENCY MNGR
REROUTES ALONG DUPLEX RD DUE TO FLOODING.
&&
EVENT NUMBER OHX1900412
21Special weather statement, Jun 27, 5:28 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Nashville TN
528 PM CDT Thu Jun 27 2019
TNZ028-062-272315-
Rutherford TN-Wilson TN-
528 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUTHERFORD AND
SOUTHWESTERN WILSON COUNTIES UNTIL 615 PM CDT...
At 528 PM CDT, Doppler radar was tracking a strong thunderstorm near
Murfreesboro, moving north at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Murfreesboro, Smyrna, La Vergne, Walterhill, Rural Hill, Cedars Of
Lebanon State Park and Lascassas.
This includes the following highways...
Interstate 24 between mile markers 72 and 80.
Interstate 840 between mile markers 52 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3608 8622 3581 8625 3582 8649 3607 8655
3609 8655 3608 8654 3608 8653 3606 8653
3607 8652 3610 8652
TIME...MOT...LOC 2228Z 165DEG 9KT 3590 8638
SchaperSpecial weather statement, Jun 27, 5:54 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Nashville TN
554 PM CDT Thu Jun 27 2019
TNZ008>010-029-031-272345-
Trousdale TN-Sumner TN-Clay TN-Jackson TN-Macon TN-
554 PM CDT Thu Jun 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...
NORTHEASTERN SUMNER...NORTHWESTERN CLAY...MACON AND NORTHERN
TROUSDALE COUNTIES UNTIL 645 PM CDT...
At 554 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Hartsville to 7 miles west of
Celina. Movement was northwest at 20 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Lafayette, Hartsville, Westmoreland, Red Boiling Springs, Portland,
Mitchellville, Bethpage, Moss, Bugtussle, Oak Grove and Boles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3662 8562 3647 8548 3642 8591 3643 8598
3642 8597 3637 8631 3662 8657 3664 8655
3665 8651
TIME...MOT...LOC 2254Z 132DEG 16KT 3643 8628 3651 8563
13The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Special Weather Statement | OHX | Williamson | 44 min |
| Jun 26, 7:22 PM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| Jun 26, 7:50 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jun 26, 8:05 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jun 26, 8:19 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Jun 26, 8:22 PM CDT | Special Weather Statement | OHX | Wilson | 38 min |
| Jun 26, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 28 min |
| Jun 26, 8:54 PM CDT | Areal Flood Advisory | OHX | Davidson, Sumner, Trousdale, Wilson | 2 hr |
| Jun 26, 9:03 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jun 26, 9:12 PM CDT | Special Weather Statement | OHX | Sumner | 33 min |
| Jun 26, 9:29 PM CDT | Special Weather Statement | OHX | Perry | 31 min |
| Jun 26, 9:47 PM CDT | Special Weather Statement | OHX | Sumner | 43 min |
| Jun 26, 9:48 PM CDT | Areal Flood Advisory | OHX | Robertson, Sumner | 117 min |
| Jun 26, 9:55 PM CDT | Flash Flood Warning | OHX | Sumner | 2 hr |
| Jun 26, 10:36 PM CDT | Special Weather Statement | OHX | Sumner | 39 min |
| Jun 26, 10:47 PM CDT | Flash Flood Warning | OHX | Robertson, Sumner | 3 hr |
| Jun 26, 10:56 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 34 min |
| Jun 26, 11:06 PM CDT | Special Weather Statement | OHX | Macon, Sumner | 39 min |
| Jun 26, 11:07 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 23 min |
| Jun 26, 11:16 PM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Jun 26, 11:28 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 32 min |
| Jun 26, 11:46 PM CDT | Areal Flood Advisory | OHX | Davidson, Sumner | 59 min |
| Jun 27, 2:01 PM CDT | Special Weather Statement | OHX | Lawrence | 29 min |
| Jun 27, 2:41 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| Jun 27, 3:02 PM CDT | Special Weather Statement | OHX | Giles | 43 min |
| Jun 27, 3:05 PM CDT | Special Weather Statement | OHX | Grundy, Warren | 40 min |
| Jun 27, 3:09 PM CDT | Special Weather Statement | OHX | Wayne | 36 min |
| Jun 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 28 min |
| Jun 27, 3:29 PM CDT | Special Weather Statement | OHX | Maury | 31 min |
| Jun 27, 3:38 PM CDT | Special Weather Statement | OHX | Cannon | 52 min |
| Jun 27, 3:53 PM CDT | Areal Flood Advisory | OHX | Giles, Maury | 3 hr |
| Jun 27, 3:57 PM CDT | Special Weather Statement | OHX | Jackson | 48 min |
| Jun 27, 4:08 PM CDT | Special Weather Statement | OHX | Marshall | 37 min |
| Jun 27, 4:12 PM CDT | Areal Flood Advisory | OHX | Jackson, Putnam | 2 hr |
| Jun 27, 4:16 PM CDT | Special Weather Statement | OHX | DeKalb, Smith | 29 min |
| Jun 27, 4:17 PM CDT | Special Weather Statement | OHX | Marshall | 28 min |
| Jun 27, 4:22 PM CDT | Special Weather Statement | OHX | Williamson | 38 min |
| Jun 27, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam | 36 min |
| Jun 27, 4:42 PM CDT | Special Weather Statement | OHX | Marshall | 33 min |
| Jun 27, 4:56 PM CDT | Flash Flood Warning | OHX | Jackson, Putnam | 82 min |
| Jun 27, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 14 min |
| Jun 27, 5:05 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 25 min |
| Jun 27, 5:10 PM CDT | Special Weather Statement | OHX | Coffee | 35 min |
| Jun 27, 5:15 PM CDT | Flash Flood Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 62 min |
| Jun 27, 5:19 PM CDT | Special Weather Statement | OHX | Jackson, Smith, Trousdale, Wilson | 41 min |
| Jun 27, 5:28 PM CDT | Special Weather Statement | OHX | Rutherford | 47 min |
| Jun 27, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 42 min |
| Jun 27, 5:37 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 38 min |
| Jun 27, 5:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 34 min |
| Jun 27, 5:44 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Rutherford, Williamson, Wilson | 2 hr |
| Jun 27, 5:54 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 51 min |
| Jun 27, 6:16 PM CDT | Special Weather Statement | OHX | Robertson | 44 min |
| Jun 27, 6:21 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 114 min |
| Jun 27, 6:33 PM CDT | Special Weather Statement | OHX | Grundy | 27 min |
| Jun 27, 6:39 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.